MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON; CORONARY DRUG-ELUTING STENT
Model Number H7493942820350
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.A 3.50 x 20 mm synergy megatron drug-eluting stent (des) was selected for treatment.However, during insertion, the shaft of the delivery system broke between the physician's fingers.The physician was able to remove and retrieve the stent before it was deployed.A new 3.5 x 20 mm synergy megatron des was then used and successfully implanted.The procedure was completed with another stent of the same device.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr: synergy megatron mr us 3.50 x 20mm was returned for analysis.A visual and tactile examination identified multiple kinks along the length of the hypotube shaft and a shaft break 56cm distal to the distal end of the strain relief.A visual inspection of the outer and inner lumen and tactile examination of the entire extrusion found no issues.A microscopic analysis identified there was no sign of damage, stretching or lifting of the stent struts.A microscopic examination of the balloon identified no damages.The balloon was tightly folded and did not appear to have been subjected to any positive pressure.Bumper tip showed no signs of distal tip damage.
 
Event or Problem Description

Brand Name
SYNERGY MEGATRON
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key20783633
Report Number2124215-2024-74529
Device Sequence Number5004503
Product Code NIQ
UDI-Device Identifier08714729985655
UDI-Public08714729985655
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/05/2025
Device Model NumberH7493942820350
Device Catalogue NumberH7493942820350
Device Lot Number0032857586
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2024
Supplement Date Received by Manufacturer02/24/2025
Initial Report FDA Received Date11/26/2024
Supplement Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown